# SDR AWKA20170519002

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N772XJ
- Make and model: Cessna 750
- Aircraft serial: 7500272
- Aircraft time: 10,829 hours, 5,284 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200205123A
- Condition: Failed
- Location: Ac Bay
- Part time: 4,078 hours, 1,883 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE ON DESCENT AT APPROXIMATELY FL300, BOTH CREW MEMBERS REPORTED SMELLING A STRONG BURNT ELECTRICAL ODOR, AT WHICH TIME THEY TURNED OFF THE INTERIOR MASTER AND WIFI AS A PRECAUTION. CREW NOTIFIED ATC THAT THEY DIDN’T SEE ACTIVE SMOKE, BUT DO SMELL AN ODD ODOR AND REQUESTED DESCENT. THE SOURCE OF THE ELECTRICAL SMELL COULD NOT BE IDENTIFIED, BUT THERE WAS NO INDICATION OF AN ACTIVE FIRE. DURING APPROACH THE ODOR RETURNED, SO THE COCKPIT PAC WAS TURNED OFF WHICH SEEMED TO HAVE HELPED ALLEVIATE THE SMELL. AN UNEVENTFUL LANDING WAS ACCOMPLISHED IN KLAS. MAINTENANCE FOUND A FAILED COCKPIT ACM AS THE SOURCE OF THE ODOR. ACM WAS REPLACED WITH NEW; LEAK AND OPERATIONAL CHECKS WERE NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
